PERMANENT DAMAGE AND SUICIDAL

Discussion in 'Pornography Addiction' started by tushar70001, Oct 28, 2019.

  1. tushar70001

    tushar70001 New Member

    hello guys help me why i am feeling same withdrawals as it was before antidepressants although i had not watched porn for 2 years and i am off from antidepressants for 9 months i went to a psychatrist he said it is relapse of depression when i had left porn my withdrawals were so severe so i had taken the route of antidepressants i was on and off on them for 5 years seems like my brain is damaged
     
  2. tushar70001

    tushar70001 New Member

    i was porn addict for 15 years porn ruined my sexuality when i left this addiction withdrawals hit me hard i dont know that time it was porn withdrawal i was crying without any reason with severe depression anxiety and many other problems then i went to a doctor he prescribed me antidepressants clonazepam and antipsychotic whenever i left these medicines same porn withdrawals hit me again than i had relapsed and binge to porn this cycle continue for 4 years now its been 2 years since i watched porn and left ssris for 9 months now i am experiencing same withdrawals again i dont know these are porn withdrawals or antidepressant withdrawals seems i am ruined permanently i am feeling asexual for last 6 years virgin 28 year old indian seems my dopamine reward system is permanently damaged
     
  3. DoneAtLast

    DoneAtLast Active Member

    Welcome.

    If you're feeling suicidal, then please seek adequate help in that regard. None of us here (as far as I know) are really qualified to give the help you need. Please know that things can and will get better. You are not permanently ruined.

    Regarding the porn... yes, it does cause lots of damage and withdrawals. But, you have that mixed up with the anti-depressant withdrawals. Hopefully when you went off of the Clonazepam you tapered properly.

    Sometimes our addictions create emotional problems, and sometimes they mask already existing emotional problems. It is possible that you were always prone to depression and anxiety. Porn "medicated" it for a while, then you came off, you had withdrawals mixed with original symptoms, and it initiated a horrible roller coaster. I suspect that going forward you'll settle into some long term management, and you'll have a better sense of where porn fit into that whole thing. I don't think porn caused every problem, nor do I think it lacks any responsibility for what you're dealing with.

    I think you need to see the psychiatrist again to get this figured out. I'm not sure why you went off of the SSRIs, and dealing with clonazepam and anti-psychotics isn't child's play, it is serious stuff.
     
  4. Mickeymouse

    Mickeymouse Member

    @tushar70001 man even I face the same issues. So definitely you are not alone in this.
     
  5. Mickeymouse

    Mickeymouse Member

    Incidentally today I did not take my anti depressant instaed I went with homeopathy medicine which I got today from the homeopathic doctor.


    And again I am in a similar situation which I was 2 years back . I could not sleep despite of taking homepathic medicine for the issue . Life is so bad for me as well.
     
  6. Mickeymouse

    Mickeymouse Member

    @tushar70001 do you have insomnia?

    Or not able to fall asleep?
     
  7. Mickeymouse

    Mickeymouse Member

    Do you have a job?
     
  8. tushar70001

    tushar70001 New Member

    yeah i cant concentrate on anything my memory is very low i am not getting pleasure in any thing social anehdonia, depersonalisation, derelization, brain fog i dont know these are porn withdrawals or antidepressants or combo of both i went to psychatrist he said it is relapse of depression i am from india
     
  9. Mickeymouse

    Mickeymouse Member

    Do you have proper sleep ?
     
  10. Mickeymouse

    Mickeymouse Member

    So you mean you have got a job?
     
  11. Mickeymouse

    Mickeymouse Member

    Is your psychiatrist aware of the fact that you were watching pornography etc?
     
  12. tushar70001

    tushar70001 New Member

    yes i had told him about my addiction
     
  13. tushar70001

    tushar70001 New Member

    i was feeling good when on ssris my depression and anxiety was lifting i thought i cant take it anymore i was on 20 mg and doctor tapered it like 15mg, 10mg, 5mg and every other day 5 mg later i came to know it is fast taper my nervous system was so used to medicines and porn and now in shock without medicines and porn i read in redditt a similar story to mine 'PORN WITHDRAWAL STORY' he said he got withdrawals for 1 year in his post and his story is similar to mine i dont know where the person was now but sadly i had taken the route of ssris and other drugs whenever i left medicines i binge to porn same withdrawals hit me again this cycle repeat it for 5 years i think my nervous system is so overstimulated with lot of edging and medicines i had seen every kind of porn in my life in a closed room 24/7 for many years i had ED in my college life but i dont know that time porn was causing the issues i was still overstimulating with weak erections now i am afraid of my future my parents are telling me to get marry but i am not ready as i am getting older too 28 year with no sexual experience i am born with a small dick too as you can say like a child dick this thought is killing me will the girl accept me ,support me leave me these thoughts are keep repeating in my mind always i am ruined
     
  14. Mickeymouse

    Mickeymouse Member

    I can relate to your case @tushar70001 even I have same anxeity. But like I asked you do you work for the IT industry?

    If so then by sitting a lot infront of computer also you get depression like people say.
     
  15. Mickeymouse

    Mickeymouse Member

    I read a lot about this on internet and people say try alternative medicines like homeopathy or Ayurveda
     
  16. auzzie_mikey

    auzzie_mikey Active Member

    Brother I would recommend to keep taking the antidepressants. I'm taking antidepressants at the moment and I think I will be on them for the rest of my life. I'm so scared and I never want to suffer withdrawals ever again in my life.
     
  17. Rebel

    Rebel New Member

    Man I wish I could say that ssris don't cause permenant damage. But they the truth is that they do. You stop taking antidepressants, you pass through some withdrawals, then you're left with permanent damage. I have been suffering for the past 2 years even the though I STOPPED THE DAMN DRUGS. You got it right bro, those are not withdrawals, withdrawals don't fucking last for years. we both have permanent brain AND heart damage. Your heart is responsible for your emotions. Do you often get very angry after you've stopped the drugs? if yes then--> permanent damage.
    I mentioned in the other thread that the porn relapse symptoms as brain fog and bad memory last much more time after you take antidepressants. Your body recovers much slower.
    Last year I had a small cut on my finger, the damn wound didn't want to heal, it took about 1 month to form a scab. Does that mean that the permanent heart damage you get from ssris make your body heal slower, whether form porn or physical trauma.

    Know what's the problem when you get your organ of healing screwed(whether it's in your brain or heart), it won't heal it self....

    It's okay if you get a damn skin wound or get a broken bone. They can always heal. But when you get your organ of healing damaged, you're screwed. It's not the end, however. You will notice very slow improvements over time. My advice is to completely stay away from porn because any relapse will hurt like 10 times more.

    Sorry I had to share this with you.

    https://www.nhs.uk/news/medication/antidepressant-link-to-heart-changes-confirmed/
     
    Last edited: Nov 1, 2019
  18. tushar70001

    tushar70001 New Member

    seems suicide ia the only option left but i am am same as i was before ssris i think thats why breathing is disturbed i had done a lot of edging too my concentration and memory is fucked up its been 9 months i had stopped ssris are you suffering from erectile dysfunction ? post ssri sexual dysfunction or porn induced i am still struggling with withdrawals anehdonia, dp/dr, frequent urination, stomach problems, insomania o dont want to marry in this state
     
  19. Rebel

    Rebel New Member

    Bro trust me you'll improve with time. It'll just be slow.
    and no, I don't have ED. All of those symptoms will go away, just be patient man.
     
  20. Rebel

    Rebel New Member

    Yeah me too man, my breathing was disturbed especially during my sleep. I used to snore out loud and occasionally had obstructive sleep apnea attacks. Those are symptoms of heart disease. They used to occur more when I watched porn. Please stay away from porn. so you can recover. It'll take time but it's worth it man. Don't give up AND STAY AWAY FROM PORN.
     

Share This Page